RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 2  


The Dirichlet problem for degenerate elliptic equations with nonlinear lower order terms
M. I. Aliev
151
A general boundary value problem for elliptic systems of second order with constant coefficients. II
N. E. Tovmasyan
163
Nonlinear integrals of potential type and their properties
A. H. Gudiev
172
Uniqueness of solutions of inverse problems for metaharmonic potentials
A. I. Prilepko
194
О стационарных решениях смешанных задач, возникающих при изучении некоторых химических процессов
T. I. Zelenyak
205
Normal solvability of the Dirichlet problem for an elliptic system
Nguyen Thya Hop
214
Certain problems in the analytic theory of equations of the first kind
Yu. T. Antokhin
226
Certain incorrect problems in the theory of partial differential equations
Yu. T. Antokhin
241
Integral operators with Carleman kernels
V. B. Korotkov
252
The heightening property of direct values of generalized potentials for the comparison function of a general elliptic operator of second order
W. Tung
266
Библиография журнальных статей
A. R. Shakun
295
Поправки по журналу “Дифференциальные уравнения” № 1, 1966 г.
296
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019